# SDR VIBR20140604001

- Difficulty date: March 4, 2014
- Submitted: June 4, 2014
- Operation: General aviation
- Aircraft: N135BJ
- Make and model: Beech 400A
- Aircraft serial: RK135
- Aircraft time: 3,949 hours, 3,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 45AS63028003
- Condition: Broken
- Location: Zone 100
- Part time: 3,949 hours, 3,867 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK VALVE LOCATED AT RT AFT CABIN PRESSURE BULKHEAD IS BROKEN AND MISSING PIECES, FLAPPER VALVE AND SPRINGS.
